# SDR CALA2022032500789

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floor Support
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Y1292 Atfr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6187) CORROSION ON LH SIDE FLOOR SUPPORT BEAM Y 1292. 0 AT FR66 (74-21) () CORROSION ON LH SIDE FLOOR SUPPORT BEAM Y1292 REMOVED IAW SRM 51 AND SRM 51-42-11. EMP: V933866 WC: 0024102 STA: ST ENG BFM -74-00. BEAM FOUND OUTSIDE LIMITS IAW SRM 53-00-14-283 FIG 1. OR IG. THICKNESS: 0.110" REMAINING THICKNESS 0.080" REMOVED MATERIA L 0.030" L=0.750" W=0.500" BEAM REPLACED IAW SRM 53-41-14-19B
